A note on divisor class groups of degree zero of algebraic function fields over finite fields


Ozbudak F.

FINITE FIELDS AND THEIR APPLICATIONS, vol.9, no.1, pp.129-133, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1016/s1071-5797(02)00004-7
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.129-133

Abstract

We give tight upper bounds on the number of degree one places of an algebraic function field over a finite field in terms of the exponent of a natural subgroup of the divisor class group of degree zero.. (C) 2002 Elsevier Science (USA). All rights reserved.